# SDR CA010726001

- Difficulty date: July 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 60135006
- Condition: Cracked
- Location: Engine
- Part time: 19,370 hours, 15,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OPPORTUNITY INSPECTION OF THE ENGINE BEAM, CRACKS WERE FOUND ON THE CENTER SECTION. (REF ASB 601R-53-069.)
